# SDR AALA20031156

- Difficulty date: October 19, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT RT ENGINE SHUTDOWN.  DECLARED EMERGENCY LANDED WITHOUT FURTHER INCIDENT.  NOT OVER WEIGHT.  REMOVED AND REPLACED RIGHT ENGINE.  PERFORMED LEAK AND RUN UP, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
